RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 781–784 (Mi dan39750)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

On the factorization of an operator-valued transfer function

L. A. Sakhnovich

Odessa Electrotechnical Institute of Communications named after O. S. Popov

Full text: PDF file (467 kB)

Bibliographic databases:

Document Type: Article
Presented: V. S. Vladimirov
Received: 02.10.1975

Citation: L. A. Sakhnovich, “On the factorization of an operator-valued transfer function”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 781–784

Citation in format AMSBIB
\Bibitem{Sak76}
\by L.~A.~Sakhnovich
\paper On the factorization of an operator-valued transfer function
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 781--784
\mathnet{http://mi.mathnet.ru/dan39750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0407655}
\zmath{https://zbmath.org/?q=an:0342.93022}


Linking options:
  • http://mi.mathnet.ru/eng/dan39750
  • http://mi.mathnet.ru/eng/dan/v226/i4/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Kostenko, “A necessary and sufficient condition for the factorization of a rational operator-function”, Funct. Anal. Appl., 12:4 (1978), 315–317  mathnet  crossref  mathscinet  zmath
    2. L. A. Sakhnovich, “Equations with a difference kernel on a finite interval”, Russian Math. Surveys, 35:4 (1980), 81–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. L. A. Sakhnovich, “Factorization problems and operator identities”, Russian Math. Surveys, 41:1 (1986), 1–64  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. L. Sakhnovich, “On a class of extremal problems”, Math. USSR-Izv., 30:2 (1988), 411–418  mathnet  crossref  mathscinet  zmath
    5. B. Z. Shavarovskii, “Factorable polynomial matrices”, Math. Notes, 68:4 (2000), 507–518  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. B. Z. Shavarovskii, “Similarity transformations of decomposable matrix polynomials and related questions”, Comput. Math. Math. Phys., 49:9 (2009), 1469–1482  mathnet  crossref  zmath  isi  elib
    7. B. Z. Shavarovskii, “Faktorizuemost mnogochlennykh matrits vo vzaimosvyazi so stepenyami ikh elementarnykh delitelei”, Zh. vychisl. matem. i matem. fiz., 52:7 (2012), 1171–1184  mathnet  elib
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019